Open Access
January, 2000 Positive Riesz distributions on homogeneous cones
Hideyuki ISHI
J. Math. Soc. Japan 52(1): 161-186 (January, 2000). DOI: 10.2969/jmsj/05210161


Riesz distributions are relatively invariant distributions supported by the closure Ω¯ of a homogeneous cone Ω. In this paper, we clarify the positivity condition of Riesz distributions by relating it to the orbit structure of Ω¯. Moreover each of the positive Riesz distributions is described explicitly as a measure on an orbit in Ω¯.


Download Citation

Hideyuki ISHI. "Positive Riesz distributions on homogeneous cones." J. Math. Soc. Japan 52 (1) 161 - 186, January, 2000.


Published: January, 2000
First available in Project Euclid: 10 June 2008

zbMATH: 0954.43003
MathSciNet: MR1727195
Digital Object Identifier: 10.2969/jmsj/05210161

Primary: 43A85
Secondary: 22E30 , 46F10

Keywords: homogeneous cone , normal j-algebra , Riesz distribution

Rights: Copyright © 2000 Mathematical Society of Japan

Vol.52 • No. 1 • January, 2000
Back to Top